# SDR RAIA00107023

- Difficulty date: July 6, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145053
- Aircraft time: 7,620 hours, 6,223 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Frame 19a
- Part time: 7,620 hours, 6,223 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX-STL-DURING MAINTENANCE CHECK FOUND CORROSION AFT OF FUSELAGE FRAME 19A AT LEFT B.L. 31. MAINTENANCE REPLACED SILL AFT OF FUSELAGE FRAME 19A AT LEFT B.L.31 IAW EMB145 SRM.
